# SDR AALA202304206959

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 58,171 hours, 36,412 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAIN SLIDING WINDOW VERY DIFFICULT TO OPEN. (REQUIRES 50LBS OF FORCE TO OPEN). ACCOMPLISHED LUBRICATION OF CAPTAIN SLIDING WINDOW.
